Crohn's Disease Forum » General IBD Discussion » Microscopic Colitis » Drugs that can possibly cause microscopic colitis



09-26-2013, 09:09 PM   #1
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Drugs that can possibly cause microscopic colitis

I know little to nothing about MS but I was about to take zoloft until I find that there is a relationship between the disease and the drug.

Maybe this is common knowledge here but I figured I'd share that in case anyone is on it and experiencing symptoms or were on it. You should probably report it to your governing medical body if you think zoloft caused your illness.

http://www.drugsdb.com/rx/zoloft/zoloft-and-diarrhea/

These other drugs are also listed as factors that contribute:

acarbose (Prandase)
aspirin
lansoprazole (Prevacid)
nonsteroidal anti-inflammatory drugs
ranitidine (Zantac)
sertraline (Zoloft)
ticlopidine (Ticlid)

http://digestive.niddk.nih.gov/ddise.../microcolitis/
09-30-2013, 09:20 PM   #2
David
Co-Founder
 
David's Avatar
 
Join Date: Feb 2006
Location: Naples, Florida
Thanks NGNG. I suspect they'll be increasing that list over time.
__________________
It's good to be back
Reply

Crohn's Disease Forum » General IBD Discussion » Microscopic Colitis » Drugs that can possibly cause microscopic colitis
Thread Tools


All times are GMT -5. The time now is 09:00 AM.
Copyright 2006-2017 Crohnsforum.com